# SDR DXTA200808253247

- Difficulty date: August 25, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,578 hours, 3,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT RED GEAR IN TRANSIT LIGHT REMAINED ON AFTER RETRACTING THE GEAR ON TAKEOFF.  AIRCRAFT WAS JACKED AND AN OPERATIONAL CHECK OF THE LANDING GEAR COMPLETED, IAW MM REQUIREMENTS.  MULTIPLE GEAR SWINGS COMPLETED WITH NO DISCREPANCIES NOTED.  COULD NOT DUPLICATE FAULT.  RT MAIN GEAR DOOR SPRINGS CATCH RECEIVED MINOR ADJUSTMENT.
